MAUDE Adverse Event Report: COVIDIEN LP LLC NORTH HAVEN EEA; GUIDE, SURGICAL, INSTRUMENT

COVIDIEN LP LLC NORTH HAVEN EEA; GUIDE, SURGICAL, INSTRUMENT
Model Number EEATAID25D
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Tissue Damage (2104); No Code Available (3191)
Date of Event 06/18/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, during introducing the stapler on a laparoscopic gastric bypass, the anvil tilted after firing and meso has been damage.They close the defect to complete the case.No patient injury.
 
Additional Manufacturer Narrative
Evaluation summary: post market vigilance (pmv) led an evaluation of one device.The visual inspection confirmed there were no abnormalities that would have caused or contributed to the reported condition.A review of the device history record indicates this product was released meeting all quality release specifications at the time of manufacture.The investigation concluded there were no abnormalities that would have caused or contributed to the reported condition.If information is provided in the future, a supplemental report will be issued.

Brand Name
EEA
Common Device Name
GUIDE, SURGICAL, INSTRUMENT
Manufacturer (Section D)
COVIDIEN LP LLC NORTH HAVEN
195 mcdermott rd
north haven CT 06473
MDR Report Key7659052
Report Number1219930-2018-03575
Device Sequence Number2501509
Product Code FZX
UDI-Device Identifier20884521045719
UDI-Public20884521045719
Combination Product (Y/N)N
Initial Reporter CountrySZ
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 10/30/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2022
Device Model NumberEEATAID25D
Device Catalogue NumberEEATAID25D
Device Lot NumberK7J0003X
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/06/2018
Initial Date Received by Manufacturer 06/18/2018
Supplement Date Received by Manufacturer10/05/2018
Initial Report FDA Received Date07/03/2018
Supplement Report FDA Received Date10/30/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age50 YR